# SDR 58784

- Difficulty date: February 12, 2004
- Submitted: February 27, 2004
- Operation: Air carrier
- Aircraft: N182YV
- Make and model: Beech 1900D
- Aircraft serial: UE182
- Aircraft time: 17,881 hours, 26,447 cycles
- System (JASC): 3080 · Ice Detection
- Part: Pressure Switch
- Part number: 1293840091
- Condition: Inoperative
- Location: Deice System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER DEPARTING FROM MSS. CREW CLIMBED THROUGH INCING CONDITIONS AND FOUND TAIL DE-ICE TO BE INOP. IN BOTH MODES. THEY DIVERTED TO DUJ. UNDER A DISPATCH DECLARED EMERGENCY AND LANDED SAFELY WITH NOT FURTHER INCIDENTS.CORRECTIVE ACTION THAT WAS TAKEN IS R&R'D TAIL DE-ICE PRESSURE SWITCH. PERFORMED GRND RUN. OPS CK GOOD. P/N 129-384009-1
